MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2019-232944

Медицинская библиотека · BMJ case reports · 2019

Piperacillin-tazobactam induced bicytopenia in low cumulative treatment doses.

Chen Chien-Chou, Lin Hsin-An, Hung Yi-Jen, Chen Jui-Hung

Клинический случайСтатьяПеревод в очереди

Аннотация

We present the case of infected wet gangrene of right foot in the setting of poorly controlled type 2 diabetes in a 71-year-old woman. This patient presented with improved infection condition after intravenous piperacillin-tazobactam (PTZ) 2.25 gm every 6 hours treatment and below knee amputation surgery on day 3. However, neutropenia and thrombocytopenia developed on day 13. We consulted a haematologist and performed a series of examinations. However, no significant findings were noted thereafter. PTZ was suspected to be the most likely cause of neutropenia and thrombocytopenia and was hence terminated on day 14 (cumulative dose of PTZ: 126 g) following stabilisation of the infection condition. A transfusion was performed with two units of single donor platelets on day 14 and treated with intravenous dexamethasone 5 mg every 8 hours from day 14 to 16. Her white blood cell and platelet counts increased on day 15 and continued to recover thereafter.

Для цитирования: Chen Chien-Chou, Lin Hsin-An, Hung Yi-Jen, Chen Jui-Hung. Piperacillin-tazobactam induced bicytopenia in low cumulative treatment doses.. BMJ case reports. 2019. DOI: 10.1136/bcr-2019-232944.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.